| Catalog Number |
10013072 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint of drip chamber separating from the set was received from the customer.No product or photo was returned by the customer.The customer complaint of separation - no leak could not be verified due to the product not being returned for failure investigation.A device history record review for model 10013072 lot number 22115368 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 17 nov 2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ low sorbing infusion set tubing broke apart in the drip chamber and leaked out etoposide.The following information was provided by the initial reporter: "the tubing broke apart in the drip chamber.No patient impact no adverse effect.Did you encounter any leakage during the incident? yes was there a delay of, or change in, the course of treatment due to the event? yes, after cleanup product needed to be remade.What type of procedure is being performed? infusion.What medication was used? etoposide.